# SDR RAIA00705055

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 21,560 hours, 18,810 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Ahrs
- Part number: HG2010AC02
- Part serial: 98010669
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

FLT NR 5576 - RDU - CAPTAIN`S AHRS FAIL.  MAINTENANCE REMOVED AND REPLACED NR 1 AHRS, PERFORMED OPS CHECKED GOOD.
